MathSciNet Relay Station
MathSciNet bibliographic data
MR2351130 49L25 (22E30 35J70)
Juutinen, Petri; Lu, Guozhen; Manfredi, Juan J.; Stroffolini, Bianca Convex functions on Carnot groups. Rev. Mat. Iberoam. 23 (2007), no. 1, 191–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement